MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20115022.Medical device expiration date: 2023-11-10.Device manufacture date: 2020-11-03.Medical device lot #: 20115015.Medical device expiration date: 2023-11-05.Device manufacture date: 2020-11-03.Medical device lot #: 20095134.Device manufacture date: 2020-08-26.Medical device lot #: 20045839.Medical device expiration date: 2023-04-14.Device manufacture date: 2020-04-08.Investigation summary: six samples were returned for investigation.Samples were visually inspected for defects and abnormalities.No defects and abnormalities were observed.Samples were attached to a bd syringe and attempted to flush solution through the set.All samples were successfully primed.The customer complaint that the set will not flush was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 20019e lot number 20115015 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07nov2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 20019e lot number 20095134 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 20019e lot number 20115022 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 20019e lot number 20045839 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 17apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend for this occlusion issue has been identified for this product line.A capa (corrective action preventative action) has been initiated, and a team has been assembled in order to investigate the issue.(b)(4).
 
Event or Problem Description
It was reported that 6 y ext w/vlv ports & 2 sld clp clogged during use.The following was reported by the initial rerporter: "it was reported the set will not flush.Verbatim: same ongoing issue with this set; one leg will not flush.Hospital has six sets to return.Failure dates reported as "collected over the past few weeks." no patient harm as the failure was found during priming.Please do not contact anyone at (b)(6).".

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11285829
Report Number9616066-2021-50175
Device Sequence Number14382859
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2023
Device Model Number20019E
Device Catalogue Number20019E
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1